# SDR MWEA030105

- Difficulty date: February 15, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 50,960 hours, 36,960 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8220761101
- Part serial: 14312
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER NR 2 NAV FAILED, VOR, GS, AND LOC FLAGS SHOWING.  REMOVED AND REPLACED VOR/ILS RECEIVER.
